# SDR DL757961194

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N656DL
- Make and model: Boeing 757232
- Aircraft serial: 24396
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Ctr Hyd Bay
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

AFTER T/O, C-HYD SYS PRESS AND QTY LIGHT CAME ON, CENTER SYS WENT TO .37.  FOUND FLEX LINES FROM HYD PUMP LEAKING.  REPLACED FLEX LINES, LEAK CKS GOOD.
